# SDR SWAA2024022956679

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,938 hours, 31,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SIGN HAS ONE LAMP INOPERATIVE.   REPLACED THE LAMP IAW AMM 33-51-01. OPS CHECK OK.
